×

zbMATH — the first resource for mathematics

Chromatic polynomials for regular graphs and modified wheels. (English) Zbl 0456.05029

MSC:
05C15 Coloring of graphs and hypergraphs
05C05 Trees
05C40 Connectivity
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Biggs, N., ()
[2] Chao, C.Y.; Whitehead, E.G., On chromatic equivalence of graphs, (), No. 642
[3] Chao, C.Y.; Whitehead, E.G., Chromatically unique graphs, Discrete math., 27, 171-177, (1979) · Zbl 0411.05035
[4] Chvátal, V., A note on coefficients of chromatic polynomials, J. combin. theory, 9, 95-96, (1970) · Zbl 0203.56603
[5] Hoggar, S.G., Chromatic polynomials and logarithmic concavity, J. combin. theory ser. B, 16, 248-254, (1974) · Zbl 0268.05104
[6] Loerinc, B., Chromatic uniqueness of the generalized θ-graph, Discrete math., 23, 313-316, (1978) · Zbl 0389.05034
[7] Nijenhuis, A.; Wilf, H.S., ()
[8] Read, R.C., A introduction to chromatic polynomials, J. combin. theory, 4, 52-71, (1968) · Zbl 0173.26203
[9] Riordan, J., ()
[10] Tutte, W.T., On chromatic polynomials and the Golden ratio, J. combin. theory, 9, 289-296, (1970) · Zbl 0209.55001
[11] Zykov, A.A.; Zykov, A.A., On some properties of linear complexes, Amer. math. soc. transl., Mat. sb., 24, No. 66, 163-188, (1949), translated from
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.